# SDR ASAA2022122741244

- Difficulty date: December 24, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 4,500 hours, 1,343 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Flag
- Condition: False Indication
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT HAD 20 SECOND VTAK & MAP FLAGS #1 SIDE, RESOLVED ON ITS OWN WITHOUT MOVING FMC SWITCH. GROUNDED - YES. PERFORMED RESET OF BOTH FMC COMPUTERS OPS CHECK GOOD IN ACCORDANCE WITH B737-9 AMM 34-61-00-710-801.
